# SDR SWAA2023110316093

- Difficulty date: October 30, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 58,632 hours, 37,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH IN COCKPIT FAULTY<[01] REPLACED COCKPIT EMERGENCY LIGHT SWITCH REF SWPM 20-83-00. OPS CHECK GOOD AT THIS TIME
